# SDR 2006FA0000235

- Difficulty date: February 15, 2006
- Submitted: March 20, 2006
- Operation: General aviation
- Aircraft: N23FM
- Make and model: Amd FALCON50MYST
- Aircraft serial: 296
- Engine: Garrtt TFE73140
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Fuselage
- Part time: 3,127 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

OIL TEMP 112, OIL PSI 50, MASTER CAUTION LIGHT CAME ON OIL SMELL IN CABIN.  SHUT NR 3 ENGINE DOWN LANDED AT AIRPORT.  CAUSE UNKNOWN AT THIS TIME REMOVE ENGINE FOR INSPECTION AND REPAIR, INSTALLED RENTAL.  (K)
